Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Korneev, Anton Aleksandrovich

Total publications: 2 (2)
in MathSciNet: 1 (1)
in zbMATH: 2 (2)
in Web of Science: 1 (1)
in Scopus: 1 (1)
Cited articles: 1
Citations in Math-Net.Ru: 1
Citations in Scopus: 1

Number of views:
This page:440
Abstract pages:479
Full texts:148
References:75
E-mail: ,

http://www.mathnet.ru/eng/person81516
List of publications on Google Scholar
List of publications on ZentralBlatt

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2018
1. A. A. Korneev, E. V. Shchepin, “$L_\infty $-locality of three-dimensional Peano curves”, Proc. Steklov Inst. Math., 302 (2018), 217–249  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus (cited: 1)

   2013
2. A. A. Korneev, O. A. Doroshkevich, “Expansion of multiple series in infinite diagonals”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 4(33) (2013), 58–65  mathnet  crossref  zmath  elib

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021